# SDR GTIA030137

- Difficulty date: March 8, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- Engine: Pwa JT8D
- System (JASC): 7120 · Engine Mount Section
- Part: Isolation Mount
- Part number: K22199SA31
- Part serial: 3994
- Condition: Slipped
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG. LOWER/ FORWARD ENGINE ISOLATOR SLIPPED AT.2500 INCH.  CHANGED.  REMOVED AND REPLACED NR 1 ENGINE LOWER/ FORWARD.  (PRECAUTIONARY) ENG ISOLATOR.
